Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Take bystoic and Azor. After taking Azor become tired. Side effect?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 1256 Questions
I take bystoic 5 mg at night and Azor 5/20 in the morning. A couple of hours after I take the Azor I become so tired I just want to go back to bed. Is this a side effect of Azor?
Posted Wed, 3 Jul 2013 in Hypertension and Heart Disease
Answered by Dr. Sukhvinder Singh 33 minutes later
Respected Ma'm
There may be three possibilities apparent from your description.
1. This may be a side effect of bystolic (I hope it is bystolic not bystoic and contains Nebivolol). Beta-blockers like nebivolol can cause feeling of fatigue.
2. The blood pressure may be going down after taking the drugs to such an extent that it causes this feeling of tiredness. This can be sorted out in your physician office by checking blood pressure in sitting and standing posture after taking medicines.
3. Tamoxifen itself can cause feeling of tiredness.
Hope this clarifies your query. Feel free to discuss further.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor